Table of contents alert
Do you want to receive an email alert about new issue?

CEEOL DigLib DOAJ EBSCO EconBiz EconLit RePEc Scopus Socolar JournalGuide
Total downloads:650141
Total abstract views:911714

Volume 2, Issue 3


Some Characterizations of Convex Interval Games

Tijs, Stef; Branzei, Rodica; Alparslan Gök, S. Zeynep

Year: 2008   Volume: 2   Issue: 3   Pages: 219-226

Abstract: This paper focuses on two characterizations of convex interval games using the notions of superadditivity and exactness, respectively. We also relate big boss interval games with concave interval games and obtain characterizations of big boss interval games in terms of subadditivity and exactness.

JEL classification: C71

Keywords: Cooperative interval games, convex games, big boss games, superadditive games, marginal games, exact games

RePEc: http://ideas.repec.org/a/fau/aucocz/au2008_219.html

pdf [PDF] print Print   Recommend to others Recommend to others